Archived

This topic is now archived and is closed to further replies.

Tetralysal 300mg

9 posts in this topic

I’ve been on Tetralysal 300mg for about 3 months now – huge improvement. My face was covered in cysts mostly on my lower jaw line area & a few on my cheeks – also tend to get a lot of them on my temples – grr!! Anyway, I’ve been taking 1 every morning as prescribed by my doctor, on an empty stomach with a glass of water. Seems to be doing the trick so far.. I’ve also been using Priori skin care wash from my local skin care ‘salon’ which has really helped – I would definitely recommend Priori. I also use zinc face masks to calm down the redness etc. I’m definitely going to keep going with these – T in the Park soon so I want my face NICE lol. Don’t give up using them! :angel:

Share this post


Link to post
Share on other sites

Hi Kim - how long did it take before you saw results on the Tetralysal? I am on week 11 and am not clearing up yet.


Roaccutane course completed 19th February 2012


Share this post


Link to post
Share on other sites
Hi Kim - how long did it take before you saw results on the Tetralysal? I am on week 11 and am not clearing up yet.

Well I started before Christmas and gave up after 1/2 months because I saw no improvement - but then I thought well I have to try! So I restarted in January 2011 and now in May my face is dramatically improved - I have also been using the Priori skin care facial wash too.

Before Xmas I was missing a few days here and there as well, so that might have been why it wasn't working! I take one every morning as soon as I get up now :angel:

What about you?

Share this post


Link to post
Share on other sites

I am religious about taking the pills and do it every morning without fail, like you, on an empty stomach with water. I am also 5 weeks into Differin, so maybe the initial breakout from that is slowing down the Tetralysal, I don't know. I really hope I start seeing some results soon...!


Roaccutane course completed 19th February 2012


Share this post


Link to post
Share on other sites
I am religious about taking the pills and do it every morning without fail, like you, on an empty stomach with water. I am also 5 weeks into Differin, so maybe the initial breakout from that is slowing down the Tetralysal, I don't know. I really hope I start seeing some results soon...!

I'm not sure I've no idea what Differin is. . hope you see some results soon!! :angel:

Share this post


Link to post
Share on other sites

I've been taking Tetralysal 300mg for just under 2 weeks now and I, understandably, have yet to see any improvement. Out of interest, what do you guys think about side effects? Do they eventually wear down the longer you take the medication for? I'm getting the horrible metallic taste in my mouth and nausea, which isn't great for when I'm going through exams! I'm somewhat tempted to quit the Tetrlysal for a few weeks until exams are over and then pick it up again, even though I know this will set treatment back a bit.

Share this post


Link to post
Share on other sites
I've been taking Tetralysal 300mg for just under 2 weeks now and I, understandably, have yet to see any improvement. Out of interest, what do you guys think about side effects? Do they eventually wear down the longer you take the medication for? I'm getting the horrible metallic taste in my mouth and nausea, which isn't great for when I'm going through exams! I'm somewhat tempted to quit the Tetrlysal for a few weeks until exams are over and then pick it up again, even though I know this will set treatment back a bit.

Well I couldn't say - I've not had any side effects at all, yet. If you quit, like I did, it's just going to take longer to take effect - obviously. I'm also on Iron tablets, because I'm slightly anemic. It does mention i think about Tetralysal lowering Iron intake - maybe take a trip to your GP and get your blood tested, maybe your iron levels are low! When I started taking them I did feel faint a few times - but I'm not sure if that was my anemia or the Tetralysal, I honestly couldn't say.

Share this post


Link to post
Share on other sites

I had slight stomach pains and headaches for the first couple of weeks. I don't really notice anything now - possibly a few more headaches than I would normally get. Definitely talk to your doctor if the effects are making you uncomfortable - your body knows best!


Roaccutane course completed 19th February 2012


Share this post


Link to post
Share on other sites

i was on these for a year and they did help a little bit, but for a year of medication i would of expected more :(

Share this post


Link to post
Share on other sites